MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL VASCULAR LIN STAP; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL VASCULAR LIN STAP; STAPLE, IMPLANTABLE
Model Number TX30V
Medical Device Problem Codes Failure to Fire (2610); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the stapler hasn`t merge tissue completely.Leak of blood indicated in two part of tissue.No consequences for the patient reported.To complete the procedure the physician used another product by a different manufacturer.
 
Additional Manufacturer Narrative
(b)(4).Date of event: unknown, assumed 1st month of the year that the event took place.Batch # unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: in the event description it states ¿leak of blood indicated in two part of tissue.¿ what was done to stop the bleeding in the tissue? how much blood did the patient lose? did the patient need a blood transfusion? if yes for blood transfusion, how much blood did the patient need? was the patients care altered in any way due to the blood loss, if yes how? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/09/2022 additional information was requested, and the following was received: in the event description it states ¿leak of blood indicated in two part of tissue.¿ what was done to stop the bleeding in the tissue? suture how much blood did the patient lose? 50 ml did the patient need a blood transfusion? no if yes for blood transfusion, how much blood did the patient need? no was the patients care altered in any way due to the blood loss, if yes how? no.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/30/2022.D4: batch # 324a73.Additional information: dhr completed.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the tx30v device arrived with no apparent damaged and with a reload loaded on the device.The reload was received fully fired.The device was tested for functionality with a test reload and it fired, and the staple line was complete.However, the staple line showed that two staples were not fully formed into a b-shape in the outer row, these staples do not create a fluid path.The event described as incomplete staple line could not be confirmed as the reload was received fully fired in addition when tested for functionality the device delivered a complete staple line.No conclusion could be reached on what caused the condition noted on the outer row staples.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure that the device meets the required specifications prior to shipment.A manufacturing record evaluation was performed for the finished device batch number 324a73, and no non-conformances were identified.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key15614697
Report Number3005075853-2022-06917
Device Sequence Number20826961
Product Code GDW
UDI-Device Identifier10705036003335
UDI-Public10705036003335
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberTX30V
Device Catalogue NumberTX30V
Device Lot Number342A07
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer10/21/2022
11/10/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date11/09/2022
11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown